# SDR DL72W952511

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT I/B STOP PAD LWR ATTACH ANGLE IS CRACKED.  FOUND AT B-2 LTR CK.  REPAIRED PER MM 57-54-0.
